# SDR 95ZZZX5918

- Difficulty date: September 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Nr 1 Instr Rack
- Part number: 2588423901
- Condition: Inop
- Location: Radio Rack
- Stage of operation: CR
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

MIA/SJU - FLT 501 - AFTER DEPARTING MIA EN ROUTE TO SJU, CAPTAIN'S ADI ROLLED OVER.  AIRCRAFT RETURNED TO MIA.  FOUND NR 1 ADI AND INSTRUMENT RACK AT FAULT.  REMOVED AND REPLACED NR 1 ADI AND NR 1 INSTRUMENT AMP RACK.  OPS NORMAL IAW 34-23-0.  REFERENCE:  OPERATOR CONTROL NR ARWA0930501.
